# SDR 07FDEA03110

- Difficulty date: August 24, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 73,998 hours, 24,502 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24441
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP LOWER SKIN HAS SIX DENTS IN SAME AREA XORS299-372.  REMOVED AND REPLACED SKIN SECTION AND DOUBLER ON WEDGE IAW MD/DC 10SRM 57-10-00 VOL I FIG 3, AND 51-35-01 VOL II.  ALODINED AND PRIMERED IAW MD/DC10 SRM 51-21-01 VOL II.
